# SDR DXTA2022052062230

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 4,343 hours, 2,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Seat 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHT OVERHEAD SEAT 10 IS INOP.  PERFORMED NJA TASK CARD TC· FLT-33-1001 AS REQUESTED BY CUSTOMER. ALL OF THE EMER LIGHTS REMAINED ILLUMINATED FOR THE 10 .MIN CHECK REQUIRED LN THE PROCEDURE, COMPLETED THE TASK CARD AND PERFORMED ANOTHER OPS CHECK OF THE EMER LIGHTS, NO FAULTS FOUND AT THIS TIME. ADVISED CUSTOMER OF RESULTS,
